Title: Divisorial complete curves
Authors: Coppens, Marc ×
Martens, G #
Issue Date: 2006
Publisher: Birkhäuser Verlag
Series Title: Archiv der Mathematik vol:86 issue:5 pages:409-418
Abstract: There is a natural restriction on special divisors of a smooth projective curve C the Clifford index of C. In this paper we look for curves of Clifford index c on which all special divisors exist which are not prevented by c, and we construct two non-trivial examples for c = 4 and c = 5, respectively.
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science